# SDR UPS01436945

- Difficulty date: September 11, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPARTMENT STA 980 RT STR 45 - 46 FRAME SHEAR TIE CORROSION AND CRACK FOUND AS MARKED. THE CORRODED SHEAR TIE WAS TRIMMED OFF, AND WAS REPAIRED AS PER SRM 53-10-04 FIG 3 HFEC INSP CONFIRMED CRACK FREE AS PER NTM PT6, 51-00-00 FIG 4.
